Heart Palpitations

Discussion in 'Health, Safety and Vaping' started by KMAR75, Jan 31, 2011.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. KMAR75

    KMAR75 Full Member

    Joined:
    Jan 25, 2011
    Location:
    Tulsa, OK
    I started vaping a week ago this coming Wednesday. I've noticed that my heart has been flip flopping, for lack of a better word, has this happened to anyone else since vaping? Just curious. :confused:






    ___________________________
    [moved from NM by Mods]
     
  2. ScottinSoCal

    ScottinSoCal Ultra Member ECF Veteran

    Joined:
    Dec 19, 2010
    Location:
    ProVari Nirvana
    It didn't happen to me, but nicotine is a stimulant and will cause your heart to beat faster. What strength are you using to vape? And how often are you vaping? You may be getting too much nicotine.
     
  3. hairball

    hairball ECF Guru Verified Member ECF Veteran

    Joined:
    Sep 17, 2010
    Location:
    Other Places
    First I would suggest seeing a doctor for a physical to make sure you don't have another problem. If nothing is found, buy a lower nic juice and see what happens. In the meantime, back off a little bit from vaping until you can get into your doctor. Please keep us posted.
     
  4. breaktru

    breaktru Vaping Master Verified Member ECF Veteran

    Supporting member
    Joined:
    Jul 30, 2010
    Location:
    Most Southernly part of New York State
    It's the nicotine. Cut down on your strength or vape less often
     
  5. dormouse

    dormouse ECF Guru ECF Veteran

    Joined:
    Oct 31, 2010
    Location:
    Pennsylvania
    You should see your doctor for any problem like that.

    But some common symptoms of too much nicotine are headache, light-headedness, rapid heartbeat. Order some lower nicotine juice if you want to vape as much as you have been, however much that is. And until then, back off on the amount of vaping you are doing.
     
  6. fallon74

    fallon74 Supplier Associate ECF Veteran

    Joined:
    Dec 23, 2010
    Location:
    Ohio
    It most defiantly could be the nicotine level. Try lowering the nicotine and I agree with dormouse about seeing a doctor if the problem persists.
     
  7. rmpetty

    rmpetty Senior Member ECF Veteran

    Joined:
    Jan 18, 2011
    Location:
    Park Ridge,N.J.
    Kmar75, I would do as Hairball suggests, check with a doctor. I myself do have heart problems & was just in for a checkup last wednesday. In between parts of the test I went outside for my usual 5 minute walk. When they did the second part of the test my doctor let me listen to a comparison of my heartbeat before my walk & after my walk. The after my walk part was much higher and not exactly as even as before. Nicotine has a definate effect on heart rate & evenness. Good luck. Bob.
     
  8. Rustybux

    Rustybux Full Member

    Joined:
    Jan 16, 2011
    Location:
    Wenatchee, Washington
    I'm 61 years old. My heart has been getting quite a bit of palpitations about a month ago and I was getting a lot of Anxiety and that seems to make the symptoms seem worse than they really are. Anxiety attacks can be scary. I can hear my heart squishing in my ears etc. My mother died of Congestive Heart Failure and that is what scared me. Thought I was getting it.
    I went to the emergency room to have an EKG put on, they didn't find anything wrong, x-rays showed good. Finally talked to my doctor and he said he get funny heart beats all the time and they usually are not life threatening.
    He said if you feel strong chest pains, then you need to worry. He told me to quit smoking and I told him it's almost impossible for me and asked him if he ever smoked.
    He told me "A little secret" He started smoking when he got into Medical School and smoked for 2 years so he knows how hard it is.
    Coffee, nicotine etc will cause heart palpitations. He asked how much coffee I drink, told him 2 cups a day and he said that's fine.
     
  9. amandamaher

    amandamaher Full Member Verified Member

    Joined:
    Feb 3, 2011
    Location:
    A, A
    Thank you for being so open with your experience. I have had these problems for many years due to anxiety and none of my family has told me ANYTHING about their own issues, which come to find out, both my grandmother and father suffer with the same stuff. It's so nice of you to be so candid.
     
  10. dormouse

    dormouse ECF Guru ECF Veteran

    Joined:
    Oct 31, 2010
    Location:
    Pennsylvania
    When I have too much nicotine my heart does that - couple of irregular beats. Used to do it on cigs too. Try lower nicotine or vape less. I prefer to use lower nicotine.
     
  11. Kent C

    Kent C ECF Guru Verified Member ECF Veteran

    Joined:
    Jun 12, 2009
    Location:
    NW Ohio US
    Nicotine will cause that - I had that happen early on - within the first 2 weeks. My early warning is hiccups - so I stop when that happens - vape lower mg....
     
  12. Iwant2quit

    Iwant2quit Full Member

    Joined:
    Jul 19, 2011
    Location:
    Florida
    I am having heart palpitations also and only took a few puffs of the white cloud cartridge and it is a low level. Could it be another ingredient this company is using that is causing this? I have smoked different e cigs before and never had this problem.
     
  13. SpiderMo

    SpiderMo Senior Member Verified Member ECF Veteran

    Joined:
    Jul 22, 2011
    Location:
    Georgia
    Very well could be, I would stop vaping the white cloud cart and wait a few and try another cart and see, but like others have stated might need to ck with Dr. rule out anything else.
     
  14. VapRon

    VapRon Super Member Verified Member ECF Veteran

    Joined:
    Apr 6, 2011
    Location:
    FL
    I had the same experience.
    At the begin with 24mg it was real bad. I went from 24 to 18 and no sign of improvement.
    The heart was all over the place and I got worried about the e-cig. I was so happy not to smoke and was getting devastated because I thought I would need to go back to the analogs.
    I changed it then to 12mg and it got al little better.
    One of my medications was beta blocker. I called my doctor and told him about the situation and the next day went to see him.
    After the tests he told me to stop the Beta Blocker and one of two the Blood Pressure medicines.
    Now I am at 6 mg and if I get an urge 12 mg and feel great.
    I would suggest to talk with your doc and as mentioned already lower the nic.

    I am not going back even if I have to go to 0 nic. hi hi
    Wish you the best.
     
  15. nothiefsallowed

    nothiefsallowed Senior Member Verified Member ECF Veteran

    Joined:
    Jul 1, 2011
    Location:
    Murica
    i had this too, lowered the nic and havent had it since
     
  16. DrJay

    DrJay Full Member

    Joined:
    Jul 25, 2011
    Location:
    australia
    See a doctor dude heart problems r nothing to be taken lightly. Good luck
     
  17. SammySweetheart

    SammySweetheart Senior Member ECF Veteran

    Joined:
    Jul 13, 2011
    Location:
    Canada
    Same thing happened to me. Started at 12 mg, got crazy heart flips, and tossing and turning restlessly in bed all night, and crazy disturbing dreams. Went down to 8's, then 6's. And now vape a combination of 4's and then 0's for mindless vaping while socializing. The heart palpitations stopped when I went to 6's. I was so happy because I definitely didn't want to go back to tobacco.
     
  18. Ralikar

    Ralikar Moved On ECF Veteran

    Joined:
    Jul 7, 2011
    I agree -- drop the nic. BUT pls recognize it's nic/time... So you can overvape on almost any level... So don't drop and compensate by vaping more or you may have the same effect.
     
  19. TheZig

    TheZig Senior Member Verified Member ECF Veteran

    Joined:
    Jul 7, 2011
    Location:
    asheville NC
    i get this once in a while if i vape like a train for 30 mins straight but i just put it down drink some aqua then continue in 30 mins lol
     
  20. dormouse

    dormouse ECF Guru ECF Veteran

    Joined:
    Oct 31, 2010
    Location:
    Pennsylvania
    Nicotine. I had to drop my nic to the point where I could vape as much as I wanted without getting rapid or irregular heartbeat. I also use 3 ecigs (510, KR808D-1, and Riva 510) and one has a 0 nic carto. So if I am vaping a lot I make sure I am doing some of it on the 0 nic. And the longer I am vaping in one sitting the more I use the zero nic one.
     
Thread Status:
Not open for further replies.

Share This Page